On the number of lines in a linear space on $p^2+p+1$ points

A. Blokhuis, R.J.M. Schmitt, H.A. Wilbrink

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationCombinatorics '88 (Proceedings International Conference on Incidence Geometries and Combinatorial Structures, Ravello, Italy, May 23-28, 1988)
EditorsA. Barlotti
PublisherMediterranean Press
Pages201-209
Volume1
Publication statusPublished - 1991

Cite this